# SDR FDEA201212304405

- Difficulty date: December 30, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,151 hours, 19,408 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 365-385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED BS 365-385 BETWEEN S-17 TO 18R.  FOUND OUT OF LIMITS.  REPAIRED IAW SRM 53-00-01, FIG 201 REPAIR 16.  MAJOR REPAIR.
